# SDR ASAA2025051357964

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 40,604 hours, 12,785 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HANDLE DIFFICULT TO OPERATE/OPEN. GROUNDED - YES. PERFORMED OPS CHECK, INSPECTED L1 GUIDE TRACK AND FOUND HARD TO OPEN AT TOP CURVE OF TRACK. ADJUSTED L1 GUIDE ARM REF AMM 52-11-00, OPS CHECK GOOD.
